# SDR 2007UALA01396

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PNL SUPPORT STR AT LBL 3 HAS CORROSION IN STA 1330 AREA.  [SUP 06-06-07]  FABRICATED REPAIR REPAIR VII. ORIGINAL MATERIAL 0.063, REMAINING AFTER CLEAN UP 0.044. INSTALLED REPAIR PER UA ENGINEERING SPECIFICATIONS.
